# SDR QMLA2018111118120

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N803CF
- Make and model: Agusta A119
- Aircraft serial: 14538
- Aircraft time: 5,701 hours, 14,567 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 109057004101
- Part serial: SEI0008
- Condition: Failed
- Location: Lg Skid
- Part time: 1,501 hours, 3,826 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RETURNING FROM FLIGHT ON LANDING AIRCRAFT TILTED TO THE LEFT, FORWARD LANDING GEAR CROSSTUBE FAILED.
